# SDR HEEA956050

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- Engine: Tmeca ARRIEL1D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0292005220
- Condition: Making Metal
- Location: Chip Plug
- Part time: 1,089 hours
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE CHIP LIGHT.  FOUND TINY AMOUNT FERROUS SHINY FUZZ ON LOWER CHIP PLUG.  FILTER HAD SMALLER AMOUNT OF SAME TYPE OF FUZZ.  CLEANED AND COMPLIED WITH 30 MINUTE PENALTY RUN.  ON REAR BEARING ELEC. PLUG FOUND TINY FERROUS SPECKS (ABOUT 15 EA)REINSTALLED ALL CHIP PLUGS.  COMPLIED WITH ANOTHER 30 MINUE PENALTY RUN.  REAR BEARING CHIP PLUG HAD 10 FERROUS SPECKS AND THE OTHER 4 DETECTORS HAD 2-5 EACH SPECKS.
